# SDR UIEA2020122902624

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,429 hours, 15,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR DR R4 MOUNTED EMERGENCY LIGHT FAILED TO ILLUMINATE DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT LAMP.  OPERATIONS CHECKS GOOD, IAW AMM 33-51-06.
